# SDR WX0A2015052772610

- Difficulty date: May 24, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N411NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53245
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY FLASHLIGHT INOPERATIVE.  R & R FWD GALLEY FLASHLIGHT & GND OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
